JournalsrmiVol. 4, No. 2pp. 227–251

Fatou Theorems for Some Nonlinear Elliptic Equations

  • Eugene B. Fabes

    University of Minnesota, Minneapolis, USA
  • Nicola Garofalo

    Università di Padova, Italy
  • S. Marin-Malave

    University of Minnesota, Minneapolis, USA
  • Sandro Salsa

    Politecnico di Milano, Italy
Fatou Theorems for Some Nonlinear Elliptic Equations cover
Download PDF

Cite this article

Eugene B. Fabes, Nicola Garofalo, S. Marin-Malave, Sandro Salsa, Fatou Theorems for Some Nonlinear Elliptic Equations. Rev. Mat. Iberoam. 4 (1988), no. 2, pp. 227–251

DOI 10.4171/RMI/73